# SDR P5CA9701145

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CHAFE MARK ON NR 3 DIAGONAL BRACE. REP 0-1R OF BLEND OUT CARRIED OUT IAW BOEING FAX S/N 206-266-6878, REF CWS NR 867323, 867324.  ALSO RS R54-54-33401.
